MAUDE Adverse Event Report: US ENDOSCOPY DUOSWIFT; CLEANING BRUSH

US ENDOSCOPY DUOSWIFT; CLEANING BRUSH
Model Number 00711618
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The duoswift cleaning brush was not available for evaluation.Without the return of the full device a cause of the event could not be determined.User facility personnel stated that the scope in which the squeegee was found had no issues during pre-procedure testing.Steris offered in-service training on the proper use and handling of the duoswift cleaning brush, however, the user facility declined.No additional issues have been reported.Udi related data clarification - the lot/serial number is unknown; therefore, the applicable production identifiers were not included in the mdr.
 
Event or Problem Description
The user facility reported that during a patient procedure, the squeegee portion of a duoswift cleaning brush was "lodged" in the channel of the scope.User facility personnel utilized another scope, and the patient procedure was completed successfully.No report of injury.

Brand Name
DUOSWIFT
Common Device Name
CLEANING BRUSH
Manufacturer (Section D)
US ENDOSCOPY
5976 heisley road
mentor 44060
Manufacturer (Section G)
US ENDOSCOPY
5976 heisley road
mentor OH 44060
Manufacturer Contact
coletta cohara
5976 heisley road
mentor 44060
4403586251
MDR Report Key22921450
Report Number1528319-2025-00091
Device Sequence Number16049682
Product Code MNL
UDI-Device Identifier00724995185039
UDI-Public(01)00724995185039
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number00711618
Device Catalogue Number00711618
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2025
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date08/29/2025
Supplement Report FDA Received Date09/17/2025
10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown